Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 437-443
http://dx.doi.org/10.1155/S0161171299224374

Strong Ditkin algebras without bounded relative units

School of Mathematical Sciences, Pure Mathematics Division, University of Nottingham, Nottingham NG7 2RD, UK

Received 12 November 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. F. Feinstein, “Strong Ditkin algebras without bounded relative units,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 437-443, 1999. https://doi.org/10.1155/S0161171299224374.